# SDR C77A20130917001

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 15,785 hours, 8,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0980
- Condition: Dislodged
- Location: L1 Door
- Part time: 8,121 hours, 5,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR ESCAPE SLIDE FELL OUT FROM BUSTLE AFTER REPOSITIONING ACFT FROM GATE TO REMOTE PARKING WHEN DOOR WAS OPENED.  CONTRACT MX DETERMINED DOOR WAS ARMED WHEN OPENED, ESCAPE SLIDE FAILED TO DEPLOY.  ADDITIONAL INFORMATION SUGGESTS THAT "UPON OUR ARRIVAL AT THE ACFT THE PASSENGER DOOR EMERGENCY ESCAPE SLIDE GIRT BAR WAS ENGAGED AND ARMED.  THE SLIDE WAS HANGING BY THE GIRT BAR AND DEPLOYMENT CABLE, BUT SLIGHTLY RESTING ON A CARGO BELT LOADER PLACED NEAR THE DOOR FOR SOMEONE TO EXIT THE ACFT.  UPON FURTHER INVESTIGATION THE SLIDE ARMING LEVER ON THE DOOR WAS FOUND TO BE IN THE ARMED POSITION AND THE DOOR ASSIST BOTTLE HAD BEEN DISCHARGED AND READ 0 PSI.  AS INSTRUCTED, THE SLIDE ASSY WAS REMOVED FROM THE ACFT, AND THE SAFETY PIN INSTALLED INTO THE REGULATOR OF THE SLIDE ASSY. THE NITROGEN CHARGE WAS RELEASED FROM THE BOTTLE FOR SAFETY AND SHIPPING PURPOSES.
